# SDR AALA20110730LGA06

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 34,944 hours, 16,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 OVERHEAD CEILING LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER FOR ROW 4 OVERHEAD CEILING EMERGENCY LIGHTS.  OPS CHECK NORMAL.
